Ferromagnetic integrals, correlations and maximum principles
Annales de l'Institut Fourier, Volume 44 (1994) no. 2, pp. 601-628.

For correlations of the form (0.2) we consider a critical case and prove power decay upper bounds in terms of the fundamental solution of a certain elliptic operator. This is achieved by improving the use of a maximum principle. We also formulate a general maximum principle and give two applications.

Pour des corrélations de la forme (0,2) nous considérons un cas critique et démontrons des bornes supérieures de décroissance polynomiale en termes de la solution fondamentale d’un opérateur elliptique. Ceci est obtenu grâce à des améliorations d’un principe du maximum. Nous formulons aussi un principe du maximum général et nous donnons deux applications.

@article{AIF_1994__44_2_601_0,
     author = {Sj\"ostrand, Johannes},
     title = {Ferromagnetic integrals, correlations and maximum principles},
     journal = {Annales de l'Institut Fourier},
     pages = {601--628},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {2},
     year = {1994},
     doi = {10.5802/aif.1411},
     zbl = {0831.35031},
     mrnumber = {95h:81015},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1411/}
}
TY  - JOUR
AU  - Sjöstrand, Johannes
TI  - Ferromagnetic integrals, correlations and maximum principles
JO  - Annales de l'Institut Fourier
PY  - 1994
DA  - 1994///
SP  - 601
EP  - 628
VL  - 44
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1411/
UR  - https://zbmath.org/?q=an%3A0831.35031
UR  - https://www.ams.org/mathscinet-getitem?mr=95h:81015
UR  - https://doi.org/10.5802/aif.1411
DO  - 10.5802/aif.1411
LA  - en
ID  - AIF_1994__44_2_601_0
ER  - 
%0 Journal Article
%A Sjöstrand, Johannes
%T Ferromagnetic integrals, correlations and maximum principles
%J Annales de l'Institut Fourier
%D 1994
%P 601-628
%V 44
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1411
%R 10.5802/aif.1411
%G en
%F AIF_1994__44_2_601_0
Sjöstrand, Johannes. Ferromagnetic integrals, correlations and maximum principles. Annales de l'Institut Fourier, Volume 44 (1994) no. 2, pp. 601-628. doi : 10.5802/aif.1411. http://www.numdam.org/articles/10.5802/aif.1411/

[BL]H.J. Brascamp, E.H. Lieb, On extensions of the Brunn-Minkovski and Prékopa Leindler theorems,..., J. Funct. An., 22 (1976), 366-389. | Zbl

[BrFLeSp]J. Bricmont, J.R. Fontaine, J.L. Lebowitz, T. Spencer, Lattice systems with continuous symmetry II. Decay of correlations, Comm. Math. Phys., 78 (1981), 363-373.

[BrFLeLSp]J. Bricmont, J.R. Fontaine, J.L. Lebowitz, E.H. Lieb, T. Spencer, Lattice systems with continuous symmetry III. Low temperature asymptotic expansion for the plane rotator model, Comm. Math. Phys., 78 (1981), 545-566.

[C]P. Cartier, Inégalités de correlation en mécanique statistique, Sém. Bourbaki, 25ème année, 1972-1973, n° 431, Springer LNM n° 383. | Numdam

[E]R.S. Ellis, Entropy, large deviations and statistical mechanics, Grundlehren der Math. Wiss., 271, Springer (1985). | MR | Zbl

[GlJ]J. Glimm, A. Jaffee, Quantum physics, a functional integral point of view, second edition, Springer (1987).

[Gr]G. Grimmett, Percolation, Springer (1989). | MR | Zbl

[GRSi]F. Guerra, L. Rosen, B. Simon, The p(ø)2 Euclidean quantum field theory as classical statistical mechanics, Ann. Math., 101 (1975), 111-259.

[HS]B. Helffer, J. Sjöstrand, On the correlation for Kac like models in the convex case, report n° 9, 1992-1993, Institut Mittag-Leffler. | Zbl

[SinWYY]I.M. Singer, B. Wong, S.T. Yau, S.S.T. Yau, An estimate of the gap of the first two eigenvalues of the Schrödinger operator, Ann. Sc. Norm. Sup. Pisa (ser. 4), 12 (1985), 319-333. | Numdam | MR | Zbl

[S]J. Sjöstrand, Exponential convergence of the first eigenvalue divided by the dimension, for certain sequences of Schrödinger operators, Astérisque, 210 (1992), 303-326. | Zbl

[So]A.D. Sokal, Mean field bounds and correlation inequalities, J. Stat. Phys., 28 (1982), 431-439.

Cited by Sources: